The present article deals with the general family of summation-integral type operators. Here, we introduce the Stancu type generalization of the Jakimovski-Leviatan- Paltanea operators and study Voronovskaja-type asymptotic theorem, local approximation, weighted approximation, rate of convergence and pointwise estimates using the Lipschitz type maximal function. Also, we propose a king type modication of these operators to obtain better estimates.
|Journal Section||Research Article|
|Publication Date||December 1, 2019|
|Published in Issue||Year 2019 Volume: 9 Issue: 4|